# SDR 3EJA20250904004

- Difficulty date: August 27, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N744JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0304
- Aircraft time: 5,574 hours, 5,238 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: S35974
- Part serial: 41375195
- Condition: Failed
- Location: Zone 200
- Part time: 162 hours, 111 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB AT APPROXIMATELY 17,000 FEET, THE “BATT FAULT” MASTER WARNING ILLUMINATED. REMOVED BATTERY PN S3597-4 SN 41375195, CONNECTOR PN MS25182-2 SN 275750, TEMP SENSOR PN S3597-9 SN 40008583 AND INSTALLED NEW BATTERY PN S3597-4 SN 41463217, CONNECTOR PN MS2518-2 SN 275829, TEMP SENSOR PN S3597-9
